On the singularly perturbed character of the turbulent free jet and its robust numerical solution
Article first published online: 9 NOV 2011
Copyright © 2011 John Wiley & Sons, Ltd.
International Journal for Numerical Methods in Fluids
Volume 70, Issue 8, pages 977–984, 20 November 2012
How to Cite
Ansari, A. R. and Shishkin, G. I. (2012), On the singularly perturbed character of the turbulent free jet and its robust numerical solution. Int. J. Numer. Meth. Fluids, 70: 977–984. doi: 10.1002/fld.2723
- Issue published online: 5 OCT 2012
- Article first published online: 9 NOV 2011
- Manuscript Accepted: 16 OCT 2011
- Manuscript Revised: 6 OCT 2011
- Manuscript Received: 19 JUL 2011
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!